# SDR 2007FA0001113

- Difficulty date: December 14, 2007
- Submitted: December 28, 2007
- Operation: General aviation
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Engine: Allsn AE3007A
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Bolt
- Part number: EWD0420839
- Condition: Broken
- Location: Bearing Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW BOLT BROKEN DURING TORQUE.  TORQUE VALUE NEVER OBTAINED BEFORE THE BOLT BROKE.  THIS BOLT HOLDS THE BEARING CAP IN PLACE THAT HOLDS THE MAIN LANDING GEAR ON THE AIRCRAFT.  (K)
